# SDR AALA20120622003

- Difficulty date: May 25, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM NEXT TO FLOORBOARD MOUNT HOLE LOCATED AT STATION 328 RIGHT BUTTLINE 48 CORRODED.  INSTALLED T-CHORD REPAIR ON RIGHT SIDE OF 328 FLOORBEAM PER SRM 53-10-51-2R7.
